| Catalog Number |
0010213 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Injury (2348); Disability (2371)
| Date of Event |
03/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The attorney alleges that the patient had unspecified injuries; however no details have been provided.The cause of the patient postoperative complications cannot be determined at this time.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventrio on (b)(6) 2011.As reported, the patient is making a claim for an adverse patient outcome against the ventrio.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." attorney alleges unspecified injuries on (b)(6) 2019.
Additional Manufacturer Narrative
At this time no conclusions can be made.The attorney alleges that the patient had unspecified injuries; however, no details have been provided.The cause of the patient postoperative complications cannot be determined at this time.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2010) is considered to be a best estimate.Updated fields: a2, a4, b2, b4, b5, b6, b7, d4, d.6b (date of explant), g1, g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventrio on (b)(6) 2011.As reported, the patient is making a claim for an adverse patient outcome against the ventrio.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." attorney alleges unspecified injuries on (b)(6) 2019.Addendum per additional information provided: (b)(6) 2011 - patient was diagnosed with incisional hernia thereby underwent open repair with implant of ventrio mesh.Per op notes, "a ventrio mesh was placed and sutured." (b)(6) 2019 - patient was diagnosed with infected mesh, abscess thereby underwent removal of mesh.Per op notes, "the adherent mesh had much scar tissue that were debrided, and the infected mesh was completely removed.Abscess was drained.".